# SDR JJBA20170130022

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 36,918 hours, 49,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WD AND THIRD EMERGGENCY LIGHT INOPERATIVE.  ADJUSTED THE LIGHT, OPS CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
